# SDR SWAA105737

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 76,159 hours, 58,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CRACKED AT BS 500B, BETWEEN STR 13R TO STR 14R.  REMOVED AND REPLACED FRAME PER ER AND EA.
